# SDR ASAA2016050316605

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 35,253 hours, 10,515 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP, CONTROLLER CABIN ILLUMINATED UPON RECALL ON DESCENT.  ACFT GROUNDED. RIGHT PZTC LOGGED, FLT DECK TRIM VALVE FAULT.  COULD NOT DUPLICATE MALFUNCTION. VERIFIED INSTALLED TRIM VALVE WAS A -5 PN.  VALVE PASSED NUMEROUS BITE CHECKS.  RAN PACK FOR 45 MINUTES WHILE VARYING SELECTED TEMPERATURE.  UNABLE TO GET VALVE TO FAIL. ALL CHECKS NORMAL REF FIMS 21-62, TASK 832 & 842.
